# SDR ASOA2018042065100

- Difficulty date: April 6, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 35,299 hours, 25,360 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342563
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CRAWLWAY FLOORBEAM ANGLE, BS 280.  REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM 51-40-11-001-001-A01, 51-42-13-001-001-A01, AND 51-42-21-001-001-A01.
